# SDR SWAA2021051772984

- Difficulty date: May 13, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,041 hours, 33,650 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY RAFT HANGING BELOW CARRIER AND NOT ALLOWING GIRT BAR TO LOCK FOR ARMING ; / REPOSITIONED FORWARD ENTRY SLIDE IN THE SLIDE COMPARTMENT PER MT 725-61-06
